RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 1, Pages 18–25 (Mi vmj603)  

This article is cited in 1 scientific paper (total in 1 paper)

Complex powers of a differential operator related to the Schrödinger operator

A. V. Gila, V. A. Noginab

a Southern Federal University, Rostov-on-Don
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz

Abstract: We study complex powers of the generalized Schrödinger operator in $L_p({\mathbb R^{n+1}})$ with complex coefficients in the principal part
\begin{equation} S_{\bar{\lambda}}=m^2I+i b \frac{\partial}{\partial x_{n+1}}+\sum\limits_{k=1}^n (1-i\lambda_k) \frac{\partial ^2}{\partial x_k^2}\tag{1} \end{equation}
where $m>0$, $b>0$ $\bar{\lambda}=(\lambda_1,\ldots,\lambda_n)$, $\lambda_k>0$, $1\leqslant k\leqslant n$. Complex powers of the operator $S_{\bar{\lambda}}$ with negative real parts on «sufficiently nice» functions $\varphi(x)$ are defined as multiplier operators, whose action in the Fourier pre-images is reduced to multiplication by the corresponding power of the symbol of the operator under consideration:
\begin{equation} F((S_{\bar{\lambda}}^{-\alpha/2}\varphi)(\xi)= ((m^2+b\xi_{n+1}-|\xi'|^2+i\sum\limits_{k=1}^n\lambda_k \xi_k^2)^{-\alpha/2}\widehat{\varphi}(\xi),\tag{2} \end{equation}
where $\xi\in{\mathbb R^{n+1}}$, $\xi'=(\xi_1,\ldots,\xi_n)$, $0<{Re} \alpha<n+2$. We obtain integral representations for complex powers (2) as potential-type operators with non-standard metric. The corresponding fractional potentials have the form $H_{\bar{\lambda}}^{^\alpha} \varphi$. Complex powers $S_{\bar{\lambda}}^{-\alpha/2}\varphi$, $0<{Re} \alpha<n+2$, are interpreted as distributions:
$$\langle S_{\bar{\lambda}}^{-\alpha/2}\varphi,\omega\rangle= \langle\varphi, \overline{S_{\bar{\lambda}}^{-\alpha/2}}\omega\rangle,\quad \varphi\in \Phi,$$
where $\Phi$ is the Lizorkin space of functions in $S$, whose Fourier transforms vanish on coordinate hyperplanes. Within the framework of the method of approximative inverse operators we describe the range $H_{\bar{\lambda}}^{^\alpha} (L_p)$, $1\leqslant p<\frac{n+2}{{{ Re }} \alpha}$. Recently a number of papers related to complex powers of second order degenerating differential operator was published (see survey papers [1–3], and also [6–11]). The case considered in our work is the most difficult, because of non-standard expressions for the potentials $H_{\bar{\lambda}}^{^\alpha} \varphi$.

Key words: differential operator, range, multiplier, complex powers, method of approximative inverse operators.

Funding Agency Grant Number
ГКН МОН РА – ЕГУ – ЮФУ РФ ВнГр-07/2017-31


Full text: PDF file (242 kB)
References: PDF file   HTML file
UDC: 517.983
Received: 16.05.2016

Citation: A. V. Gil, V. A. Nogin, “Complex powers of a differential operator related to the Schrödinger operator”, Vladikavkaz. Mat. Zh., 19:1 (2017), 18–25

Citation in format AMSBIB
\Bibitem{GilNog17}
\by A.~V.~Gil, V.~A.~Nogin
\paper Complex powers of a differential operator related to the Schr\"odinger operator
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 1
\pages 18--25
\mathnet{http://mi.mathnet.ru/vmj603}


Linking options:
  • http://mi.mathnet.ru/eng/vmj603
  • http://mi.mathnet.ru/eng/vmj/v19/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Y. Xing, J. Zhao, “Existence and quantum calculus of weak solutions for a class of two-dimensional Schrödinger equations in $\mathbb{C}_+$”, Bound. Value Probl., 2018, 59  crossref  mathscinet  isi
  • Владикавказский математический журнал
    Number of views:
    This page:132
    Full text:26
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020